# SDR WWMA9700143

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326AE
- Make and model: Saab 340B
- Aircraft serial: 340B326
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE SEATS 9A, 12BC, AND 14A FAILED TO ILLUMINATE.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF THE EMERGENCY LIGHTS AND COULD NOT DUPLICATE PROBLEM.
